# SDR CALA2016121901108

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 76,023 hours, 8,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 RT AFT EMERGENCY LIGHT INOP REF JC 74-3351-1-7105. REPLACED 2 EA GALLEY EEL LIGHTS REF WDM 33-51-52. OPS CHECK GOOD.
